MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/04/2025
Type of Reportable Event Death
Event or Problem Description
The following was reported to gore: on an unknown date in 2014, patient underwent an unknown endovascular procedure utilizing a gore® excluder® aaa endoprosthesis (trunk ipsilateral leg and contralateral leg).On (b)(6) 2019, patient underwent an unknown reintervention utilizing a gore® excluder® aaa endoprosthesis (contralateral leg and an aortic extender), and gore® excluder® iliac branch endoprosthesis (internal iliac component and iliac branch component).On (b)(6) 2025, patient underwent a reintervention endovascular procedure on a prior endovascular aneurysm repair (evar) to treat a type 1a and 1b endoleaks utilizing a gore® tag® conformable thoracic stent graft with active control system, gore® excluder® aaa endoprosthesis (three contralateral legs and aortic extender), and gore® excluder® conformable aaa endoprosthesis (aortic extender).Reportedly, physician was not able to get contrast scans due to patient's poor renal function, which was due to patient condition.The type 1b endoleak was on the trunk ipsilateral leg from 2014 and the type 1b endoleaks was on the contralateral leg implanted in 2019.Despite using multiple contralateral legs and confirmable aortic extenders during the reintervention, there was still a type 3 endoleak between them which was fixed by using a thoracic conformable stent graft in an off-label use.Reintervention procedure went well and patient was doing okay.On july 07, 2025, field sales associate was made aware that patient passed away on (b)(6) 2025.Cause of death was not provided and further information is not available.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22668266
Report Number3013164176-2025-02625
Device Sequence Number17072846
Product Code MIH
UDI-Device Identifier00733132618545
UDI-Public(01)00733132618545(17)220325
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Catalogue NumberPLC271200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Required Intervention;
Patient Age83 YR
Patient SexMale